# SDR JBXA0000136

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, GEAR WOULD NOT RETRACT.  RETURNED TO RDU.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW CL-65 AMM 32-22-20.  OPS CHECK GOOD, NO LEAKS NOTED.
